RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 41, Number 2  


Yurii Leonidovich Ershov (on the occasion of his sixtieth birthday)
M. M. Lavrent'ev, V. L. Beresnev, A. A. Borovkov, S. K. Godunov, S. S. Goncharov, V. D. Mazurov, S. S. Kutateladze, Yu. G. Reshetnyak, V. G. Romanov
243
On sequences of linear functionals and some operators of the class $S_{2m}$
Yu. G. Abakumov, N. A. Zabelina, O. N. Shestakova
247
On nonformal simply connected symplectic manifolds
I. K. Babenko, I. A. Taimanov
253
On Levi quasivarieties generated by nilpotent groups
A. I. Budkin, L. V. Taranina
270
On positive and critical theories of some classes of rings
Yu. M. Vazhenin, V. Yu. Popov
278
Nonparametric estimation of the ratios of derivatives of a multivariate distribution density from dependent observations
V. A. Vasil'ev, G. M. Koshkin
284
Large normal nilpotent subgroups of finite groups
E. P. Vdovin
304
An explicit interpolation formula for the Hardy space
A. V. Gavrilov
311
The limit of a sequence of mappings with bounded distortion on the Heisenberg group, and the local homeomorphism theorem
N. S. Dairbekov
316
Regular automorphisms of order 3 and Frobenius pairs
A. Kh. Zhurtov
329
Coverings in the lattice of quasivarieties of $l$-groups
O. V. Isaeva, N. Ya. Medvedev
339
Perturbation of a solitary wave of the nonlinear Klein–Gordon equation
O. M. Kiselev
345
Recognition of alternating groups of prime degree from the orders of their elements
A. S. Kondrat'ev, V. D. Mazurov
359
Iterative methods for operator equations with a conjugate-factorized structure
A. N. Konovalov
370
The method of separation of variables in problems of normal and compact solvability of the exterior differentiation operator
V. I. Kuz'minov, I. A. Shvedov
385
On similarity types and recursive isomorphism of bounded partial recursive functions
N. V. Litvinov
397
Entropy solutions of Buckley–Leverett equations
S. Luckhaus, P. I. Plotnikov
400
On the Ricci curvature of homogeneous metrics on noncompact homogeneous spaces
Yu. G. Nikonorov
421
Invariants of the rational equivalence relation
A. G. Pinus
430
Residually finite groups with nontrivial intersections of pairs of subgroups
A. I. Sozutov
437
On tame automorphisms of some metabelian groups
E. I. Timoshenko
442
Finite solvable and nilpotent groups with a restriction on the rank of the centralizer of an automorphism of prime order
E. I. Khukhro
451
On a fragment of intuitionistic logic that is complete with respect to the Kripke frames with finite domains
P. A. Schreiner
470
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019